Browse by Journal

See full list of headings
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors/Editors | Item Type | No Grouping
Jump to: N
Number of items: 3.

N

Novak, Serguei (1994) Asymptotic expansions for the maximum of random number of random variables. Stochastic Processes and their Applications, 51 (2). pp. 297-305. ISSN 0304-4149 (doi:10.1016/0304-4149(94)90047-7)

Novak, Serguei (2002) Multilevel clustering of extremes. Stochastic Processes and their Applications, 97 (1). pp. 59-75. ISSN 0304-4149 (doi:10.1016/S0304-4149(01)00123-5)

Novak, Serguei and Xia, A. (2012) On exceedances of high levels. Stochastic Processes and their Applications, 122 (2). pp. 582-599. ISSN 0304-4149 (doi:10.1016/j.spa.2011.09.003)

This list was generated on Fri Dec 6 04:44:46 2019 GMT.